Generalized dynamic semi-parametric factor models for high-dimensional non-stationary time series

Ritov, Ya'acov, Härdle, Wolfgang K., Song, Song . The Econometrics Journal 2014. 17 (2) :-

Locate this article in:

Bibtex

@article{CIS-444256,
  Author = {Ritov, Ya'acov and Härdle, Wolfgang K. and Song, Song},
  Title = {Generalized dynamic semi-parametric factor models for high-dimensional non-stationary time series},
  Journal = {The Econometrics Journal},
  Volume = {17},
  Number = {2},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles